Hematuria is a documented side effect of botulinum toxin injection and has only been reported when it is used for overactive bladder. Here we report a rare case of hematuria following onabotulinumtoxin A (Botox) injection for upper limb spasticity in a 29-year-old male with a history of traumatic brain injury and hemophilia. Hematuria resolved without further complication after self-injection of factor VIII as recommended by his hematologist. Botulinum toxin binds peripheral cholinergic nerve endings to prevent acetylcholine and norepinephrine exocytosis. Studies have shown that both of these compounds are involved in antifibrinolytic activation, suggesting botulinum toxin may play a role in the coagulation cascade by preventing formation of fibrin. This is further supported by resolution of hematuria in our patient after self-injection of factor VIII. As such, botulinum toxin injection may result in mild spontaneous hemorrhage in patients with underlying hematological deficiencies. Further studies are needed to elucidate its effects in coagulation.